# SDR SWAA2020040335144

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 12,616 hours, 5,606 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ON; PER MEL; INFLIGHT APU GENERATOR DROPPED OFFLINE AND WOULD NOT RESET LEAVING ONLY 1 WORKING GENERATOR. / REFERENCE PREVIOUS LOG PAGE FOUND APU OIL LOW. SERVICED IAW M/M 12-18-31 APU OPS CHECK OK IAW M/M 49-11-00
